# SDR REXA2021041500112

- Difficulty date: March 11, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 280 TO 319 FS FLOOR SILL CORRODED.  REMOVED, LOCATED AND DRILLED NEW SERVICEABLE R/H 280 FLOOR SILL P/N:  SH 670-32-172-11 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01, AND 51-92-21-001-001-A01 & INSTALL NEW SERVICEABLE FLOOR SILL IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-001-001-A01, 51-42-13-001-001-A01 AND 51-42-12-001-001-A01.
